Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 242469, 7 pages
http://dx.doi.org/10.1155/2014/242469
Research Article

A Geometric Modeling Method Based on TH-Type Uniform B-Splines

Jin Xie1,2

1Department of Mathematics and Physics, Hefei University, Hefei 230601, China
2Department of Mathematics and Physics, University of La Verne, La Verne, CA 91750, USA

Received 26 January 2014; Accepted 24 May 2014; Published 15 June 2014

Academic Editor: Vassilios C. Loukopoulos

Copyright © 2014 Jin Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Yingjie Wang, Guisheng Yin, Zhipeng Cai, Yuxin Dong, and Hongbin Dong, “A trust-based probabilistic recommendation model for social networks,” Journal of Network and Computer Applications, 2015. View at Publisher · View at Google Scholar
  • Meilan Sun, and Chuanqing Gu, “A Triangle Algorithm of Padé-Type Approximant for Two-Dimensional Fredholm Integral Equations of the Second Kind,” Mathematical Problems in Engineering, vol. 2018, pp. 1–9, 2018. View at Publisher · View at Google Scholar